UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1170

タイトル: Real Shintani Functions on $U(n,1)$ Ⅱ, Computation of Zeta Integrals
著者: Tsuzuki, Masao
キーワード: sintani functions
zeta integrals
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 4, Page 689-719
抄録: We explicitly evaluate the archimedian local zeta integral arising from a certain Rankin-Selberg integral considered by Murase-Sugano associated with cusp forms on real-rank-one unitary groups.
URI: http://hdl.handle.net/2261/1170
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080404.pdf254.41 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください